# SDR SWAA2020102121097

- Difficulty date: September 22, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 EMERGENCY LENS BASE AT FWD GALLEY AREA.  REPLACED GALLEY 1 EMERGENCY LENS BASE AT FWD GALLEY AREA, IAW AMM 33-51-14-960-801.
